Publication
Title
Dissociation in psychiatric disorders : a meta-analysis of studies using the dissociative experiences scale
Author
Abstract
Language
English
Source (journal)
The American journal of psychiatry. - Washington, D.C.
Publication
Washington, D.C. : 2018
ISSN
0002-953X
Volume/pages
175:1(2018), p. 37-46
ISI
000423837200009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.03.2018
Last edited 12.05.2019
To cite this reference